# SDR SWAA2020052643107

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D + 6'; STR-27R; WL 156; INTERCOSTAL FOR CABIN AIR RECIRC FAN COLLOCTOR(R2D2). FOUND CRACKED NEAR NUT PLATE AND INNER RADIUS / REMOVED AND REPLACED INTERCOSTAL AT STA 500D +6' STR 27R WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A9805 SHEET 11.
